# SDR AALA2018060619014

- Difficulty date: May 31, 2018
- Submitted: June 6, 2018
- Operation: Air carrier
- Aircraft: N9626F
- Make and model: Doug MD 83
- Aircraft serial: 53596
- Aircraft time: 54,424 hours, 26,959 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Valve
- Part number: 3927111
- Part serial: 0907
- Condition: Faulted
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AT APPROXIMATELYH 10,000 FT, THE TAIL COMP TEMP HIGH LIGHT ILLUMINATED.  EMERGENCY DECLARED AND AIRCRAFT RETURNED TO DEPARTURE.  LANDED NORMALLY.  THE AIRCRAFT REMOVED FROM SERVICE.   REPLACED THE LEFT PNEUMATIC AUGMENTATION VALVEIAW AMM 36-10-01.
